Aarhus University Seal / Aarhus Universitets segl

Henrik Stetkær

Properties of d'Alembert functions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Udgivelsesdato: 19 juni
Original languageEnglish
JournalAequationes Mathematicae
Volume77
Issue3
Pages (from-to)281 - 301
Number of pages21
ISSN0001-9054
DOIs
Publication statusPublished - 2009

See relations at Aarhus University Citationformats

ID: 17028681